EconPapers    
Economics at your fingertips  
 

On the Maximum Value of a Multi-variable Function

Soheila Emamyari () and Mehdi Hassani ()
Additional contact information
Soheila Emamyari: Institute for Advanced Studies in Basic Sciences (IASBS)
Mehdi Hassani: University of Zanjan

A chapter in Approximation and Computation in Science and Engineering, 2022, pp 273-280 from Springer

Abstract: Abstract In this paper, we find the maximum value of a multi-variable function, related by an optimization problem. Our method of maximizing this function is geometric, without applying the partial derivatives tests and the concept of Hessian matrix.

Date: 2022
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-84122-5_15

Ordering information: This item can be ordered from
http://www.springer.com/9783030841225

DOI: 10.1007/978-3-030-84122-5_15

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-84122-5_15